Archiv der Mathematik

, Volume 47, Issue 6, pp 529–534 | Cite as

On theN*-metric completion of regular rings

  • Joan Torrens


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    W. D. Burgess andD. E. Handelman, TheN *-metric completion of regular rings. Math. Ann.261, 235–254 (1982).Google Scholar
  2. [2]
    K. R. Goodearl, Metrically complete regular rings. Trans. Amer. Math. Soc.272, 275–310 (1982).Google Scholar
  3. [3]
    K. R.Goodearl, Von Neumann regular rings. London 1979.Google Scholar
  4. [4]
    K. R.Goodearl, D. E.Handelman and J. W.Lawrence, Affine representations of Grothendieck groups and applications to RickartC *-algebras andN 0-continuous regular rings. Mem. Amer. Math. Soc.234 (1980).Google Scholar
  5. [5]
    D. E. Handelman, Representing rank complete continuous rings. Canad. J. Math.28, 1320–1331 (1976).Google Scholar

Copyright information

© Birkhäuser Verlag 1986

Authors and Affiliations

  • Joan Torrens
    • 1
  1. 1.Departament de Matemàtiques i InformàticaUniversität de les Illes BalearsPalma de MallorcaSpain

Personalised recommendations